MathSciNet Relay Station
MathSciNet bibliographic data
MR758205 (85m:11036) 11H06 (20H15 52A43)
Plesken, W.; Hanrath, W. The lattices of six-dimensional Euclidean space. Math. Comp. 43 (1984), no. 168, 573–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement